Anadex, Interbat

The drug brand named Anadex contains generic salt-Acetaminophen and is manufactured by Interbat.
Anadex is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE51-Paracetamol, combinations excluding psycholeptics.

Generic Salts


Acetaminophen
Chlorpheniramine Maleate
Dextromethorphan Hydrobromide
Phenylpropanolamine Hydrochloride

Available types of drugs

Dragee; Oral; Acetaminophen 500 mg; Chlorpheniramine Maleate 1 mg; Dextromethorphan Hydrobromide 15 mg; Phenylpropanolamine Hydrochloride 15 mg
Syrup; Oral; Acetaminophen 120 mg; Chlorpheniramine Maleate 0.5 mg; Dextromethorphan Hydrobromide 3.5 mg; Phenylpropanolamine Hydrochloride 3.5 mg / 5 ml

Medical categories

Human Drug
Analgesics and antipyretics
Cough and cold preparations
Nasal decongestants

Usage-Diseases

N02BE51-Paracetamol, combinations excluding psycholeptics
R01BA51-Phenylpropanolamine, combinations
R05DA09-Dextromethorphan
R06AB54-Chlorphenamine, combinations
Manufacturers
Interbat

More Drugs

  • Anacordone, Pharma

    The drug brand named Anacordone contains generic salt-Nikethamide and is manufactured by Unidentified Pharmaceutical Company.
    Anacordone is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- R07AB0...

  • Anacufen, Difa Cooper

    The drug brand named Anacufen contains generic salt-Eucalyptus Oil and is manufactured by Difa Cooper.
    Anacufen is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- G04BE52-Papaverine, combination...

  • Anadar Cold and Flu, Liptis Pharmaceuticals

    The drug brand named Anadar Cold and Flu contains generic salt-Chlorpheniramine Maleate and is manufactured by Liptis Pharmaceuticals.
    Anadar Cold and Flu is mainly associated with symptoms and indications-The International Classification of Disea...

  • Anadent Topical gel, Taro Pharmaceutical Industries

    The drug brand named Anadent Topical gel contains generic salt-Benzocaine and is manufactured by Taro Pharmaceutical Industries.
    Anadent Topical gel is mainly associated with symptoms and indications-The International Classification of Diseases (I...

  • Anadermin, Ecobi Farmaceutici

    The drug brand named Anadermin contains generic salt-Chlorhexidine Gluconate and is manufactured by Ecobi Farmaceutici.
    Anadermin is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- D08AC52-Chlor...

  • Anadil, Liferpal MD

    The drug brand named Anadil contains generic salt-Metamizole and is manufactured by Liferpal MD.
    Anadil is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A03DB04-Butylscopolamine and analgesics...

  • Anadin Cold Control, Wyeth

    The drug brand named Anadin Cold Control contains generic salt-Acetaminophen and is manufactured by Wyeth.
    Anadin Cold Control is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE51-Paraceta...

  • Anadin Extra, Wyeth

    The drug brand named Anadin Extra contains generic salt-Acetaminophen and is manufactured by Wyeth.
    Anadin Extra is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BA51-Acetylsalicylic Acid,...

  • Anadin Maximum Strength, Wyeth

    The drug brand named Anadin Maximum Strength contains generic salt-Aspirin and is manufactured by Wyeth.
    Anadin Maximum Strength is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BA51-Acetyl...

  • Anadin Soluble, Wyeth

    The drug brand named Anadin Soluble contains generic salt-Aspirin and is manufactured by Wyeth.
    Anadin Soluble is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BA51-Acetylsalicylic Acid, co...

  • Anadin, 3, Wyeth

    The drug brand named Anadin-3 contains generic salt-Acetaminophen and is manufactured by Wyeth.
    Anadin-3 is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetamol.

    Generic...

  • Anadiol, Vetoquinol

    The drug brand named Anadiol contains generic salt-Estradiol Benzoate and is manufactured by Vetoquinol.
    Anadiol is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- G03CA53-Estradiol, combination...

  • Anador, Boehringer Ingelheim

    The drug brand named Anador contains generic salt-Metamizole and is manufactured by Boehringer Ingelheim.
    Anador is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BB02-Metamizole Sodium.

  • Anadrol, Solvay

    The drug brand named Anadrol contains generic salt-Oxymetholone and is manufactured by Solvay.
    Anadrol is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- A14AA05-Oxymetholone.

    Generic...

  • Anadvil, Wyeth

    The drug brand named Anadvil contains generic salt-Ibuprofen and is manufactured by Wyeth.
    Anadvil is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- C01EB16-Ibuprofen.

    Generic Salts